TU Darmstadt / ULB / TUbiblio

Numerical study of bifurcation in three-dimensional sudden channel expansions

Schreck, E. and Schäfer, Michael (2000):
Numerical study of bifurcation in three-dimensional sudden channel expansions.
In: International journal for computers and fluids, pp. 583-593, 29, (1), [Article]

Item Type: Article
Erschienen: 2000
Creators: Schreck, E. and Schäfer, Michael
Title: Numerical study of bifurcation in three-dimensional sudden channel expansions
Language: English
Journal or Publication Title: International journal for computers and fluids
Volume: 29
Number: 1
Divisions: 16 Department of Mechanical Engineering
16 Department of Mechanical Engineering > Institute of Numerical Methods in Mechanical Engineering (FNB)
Date Deposited: 19 Nov 2008 16:25
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item